| Model Number |
SY60WF |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, the lens was damaged when implanted.There was patient contact and procedure was completed on the same day.Additional information has been requested.
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this report no longer meets complaint criteria.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received and stated that when loading the lens, the post went over the lens but did not engage the lens.The surgeon was worried the lens may have been scratched and he wanted to open another lens.So the damage occurred during loading and there was no patient contact.Additionally the surgeon was suspecting injector as suspect.